Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 170, NWS Nashville, TN

July 8, 20165 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2016, 10:00 PM CDT for 5 counties in Tennessee. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 10:00 PM CDT (03:00 UTC)
Expired
Jul 8, 2016, 11:00 PM CDT
In force
60 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bedford County, TN, Coffee County, TN, Grundy County, TN, Marshall County, TN, Rutherford County, TN

The radar

The Northeast Alabama radar (KHTX), 46 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 10:20 PM CDTTSTM WND DMGManchester, TNSCATTERED TREE LIMBS DOWN AND SOME BRIEF POWER OUTAGES AROUND COFFEE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 8:22 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2167 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1438 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

093 
WUUS54 KOHX 090300
SVROHX
TNC003-031-061-117-149-090400-
/O.NEW.KOHX.SV.W.0170.160709T0300Z-160709T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1000 PM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN MARSHALL COUNTY IN MIDDLE TENNESSEE...
  BEDFORD COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN GRUNDY COUNTY IN MIDDLE TENNESSEE...
  COFFEE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1100 PM CDT

* AT 959 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 14 MILES NORTHWEST OF MANCHESTER TO NEAR
  PETERSBURG... MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SHELBYVILLE...LEWISBURG...MANCHESTER...TULLAHOMA...TRACY CITY...
  MONTEAGLE...COALMONT...WARTRACE...BELL BUCKLE...NORMANDY...
  CHRISTIANA...BELFAST...RAUS...FOSTERVILLE...PELHAM...HILLSBORO...
  DEASON...BEECHGROVE...ARNOLD AFB AND FIERY GIZZARD S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3524 8582 3522 8587 3529 8592 3534 8603
      3536 8616 3534 8626 3538 8625 3539 8628
      3540 8626 3541 8625 3541 8626 3532 8642
      3537 8658 3532 8663 3539 8685 3579 8634
      3530 8564 3529 8571 3524 8569 3522 8574
TIME...MOT...LOC 0259Z 282DEG 33KT 3564 8624 3537 8667 

HAIL...0.75IN
WIND...60MPH
 
$$

BARNWELL
1 follow-up statement
305 
WWUS54 KOHX 090325
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1025 PM CDT FRI JUL 8 2016

TNC117-149-090334-
/O.CAN.KOHX.SV.W.0170.000000T0000Z-160709T0400Z/
RUTHERFORD TN-MARSHALL TN-
1025 PM CDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUTHERFORD AND
SOUTHEASTERN MARSHALL COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3524 8582 3522 8587 3529 8592 3534 8603
      3536 8616 3534 8626 3538 8625 3539 8626
      3541 8625 3539 8627 3535 8637 3535 8641
      3532 8642 3536 8649 3537 8660 3566 8623
      3530 8565 3529 8571 3524 8569 3522 8574
TIME...MOT...LOC 0324Z 282DEG 33KT 3560 8600 3533 8643 

$$

TNC003-031-061-090400-
/O.CON.KOHX.SV.W.0170.000000T0000Z-160709T0400Z/
BEDFORD TN-GRUNDY TN-COFFEE TN-
1025 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN BEDFORD...SOUTHWESTERN GRUNDY AND COFFEE COUNTIES...

AT 1024 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF MANCHESTER TO NEAR LYNCHBURG...
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...MANCHESTER...TULLAHOMA...TRACY CITY...MONTEAGLE...
COALMONT...WARTRACE...NORMANDY...RAUS...PELHAM...HILLSBORO...
BEECHGROVE...ARNOLD AFB AND FIERY GIZZARD S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3524 8582 3522 8587 3529 8592 3534 8603
      3536 8616 3534 8626 3538 8625 3539 8626
      3541 8625 3539 8627 3535 8637 3535 8641
      3532 8642 3536 8649 3537 8660 3566 8623
      3530 8565 3529 8571 3524 8569 3522 8574
TIME...MOT...LOC 0324Z 282DEG 33KT 3560 8600 3533 8643 

HAIL...0.75IN
WIND...60MPH
 
$$

BARNWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:31 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 8, 7:31 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
731 PM CDT FRI JUL 8 2016

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

This afd is being reissued so as to reflect the temporal extension
in regard to the flood watch. It is now in effect until 2 am cdt.

&&

.AVIATION...
00Z TAF DISCUSSION.

Moist and unstable airmass in place through the 1st half of the
taf pd. A series of upper level impulses will interact with the
instability and produce strong to potentially severe tstms through
around 10z. stronger wind gusts will be possible with the tstms.
Otw, aft 09z we will see our lower level wind flow become more
northwesterly as a sfc high builds southward from the upper
midwest. This will act to bring lower dewpoints and less
convective energy to the area. Despite the continuation of a few
upper level impulses, most of the convective activity should be
south of the taf sites during the latter portions of the taf pd.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM CDT Saturday FOR Cannon-Cheatham-
Clay-Cumberland-Davidson-De Kalb-Dickson-Fentress-Houston-
Humphreys-Jackson-Macon-Montgomery-Overton-Pickett-Putnam-
Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-
Warren-White-Williamson-Wilson.

&&

DISCUSSION......21
AVIATION........21
Hazardous weather outlook, Jul 8, 1:52 PM CDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT FRI JUL 8 2016

TNZ007>011-028>034-064>066-091000-
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING...FOR LOCATIONS GENERALLY ALONG AND EAST OF THE
I-65 CORRIDOR. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE
WINDS. HEAVY RAINFALL COULD ALSO OCCUR WITH SOME OF THE STRONGER
SHOWERS AND THUNDERSTORMS...PRODUCING ONE...UP TO LOCALLY THREE
INCHES...OF RAINFALL THROUGH THE EVENING HOURS. THIS HAS THE
POTENTIAL OF LEADING TO FLASH FLOODING...ESPECIALLY ACROSS
NORTHERN AND EASTERN PORTIONS OF THE MID STATE THROUGH THE
EVENING HOURS.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

TNZ005-006-023>027-056>063-075-077>080-093>095-091000-
STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-
PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65
CORRIDOR. MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. SOME
LOCALIZED HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >=1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Jul 8, 9:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
943 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
07/08/2016                   WILLIAMSON         TN   LAW ENFORCEMENT

            TREES DOWN ON SEVERAL ROAD AROUND FRANKLIN CLIFFE
            RUN... PEYTONSVILLE/PRATT... FRANKLIN RD/LANCASTER

&&

EVENT NUMBER OHX1600883

11
Local storm report, Jul 8, 9:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
944 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND DMG     SPRING HILL             35.74N  86.92W
07/08/2016                   MAURY              TN   TWITTER

            TREES DOWN ON PIPKIN HILLS DRIVE.

&&

EVENT NUMBER OHX1600884

LAROSA
Local storm report, Jul 8, 9:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
945 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND DMG     2 SW SMYRNA             35.96N  86.54W
07/08/2016                   RUTHERFORD         TN   TWITTER

            LARGE TREE DOWN ON MONTGOMERY WAY IN SMYRNA

&&

EVENT NUMBER OHX1600886

11
Local storm report, Jul 8, 9:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
947 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     BRENTWOOD               36.00N  86.79W
07/08/2016                   WILLIAMSON         TN   AMATEUR RADIO

            PWOER OUT AT FRANKLIN ROAD AND CONCORD ROAD.

&&

EVENT NUMBER OHX1600887

LAROSA
Local storm report, Jul 8, 9:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
951 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     1 E BELLEVUE            36.08N  86.91W
07/08/2016                   DAVIDSON           TN   BROADCAST MEDIA

            POWER LINES DOWN AT IROQUOIS APARTMENTS IN BELLEVUE

&&

EVENT NUMBER OHX1600888

11
Local storm report, Jul 8, 9:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
955 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     TSTM WND DMG     6 WSW CARTHAGE          36.22N  86.04W
07/08/2016                   SMITH              TN   TWITTER

            TREES DOWN IN ROME

&&

EVENT NUMBER OHX1600889

11

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:16 PM CDTAreal Flood AdvisoryOHXMontgomery, Stewart3 hr
Jul 8, 7:16 PM CDTSpecial Weather StatementOHXHumphreys44 min
Jul 8, 7:25 PM CDTSpecial Weather StatementOHXGiles50 min
Jul 8, 7:34 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart41 min
Jul 8, 7:44 PM CDTSpecial Weather StatementOHXWarren46 min
Jul 8, 7:47 PM CDTSpecial Weather StatementOHXHickman43 min
Jul 8, 7:55 PM CDTSpecial Weather StatementOHXWayne50 min
Jul 8, 8:00 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson30 min
Jul 8, 8:17 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Williamson28 min
Jul 8, 8:25 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner, Williamson35 min
Jul 8, 8:41 PM CDTSpecial Weather StatementOHXGiles49 min
Jul 8, 8:41 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Maury, Williamson29 min
Jul 8, 8:50 PM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Rutherford, Smith, Sumner, Trousdale and 2 more40 min
Jul 8, 8:54 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury51 min
Jul 8, 8:58 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson32 min
Jul 8, 9:08 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson37 min
Jul 8, 9:22 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale38 min
Jul 8, 9:25 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Jackson, Putnam, Rutherford, Smith and 2 more35 min
Jul 8, 9:31 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Rutherford, Williamson29 min
Jul 8, 9:36 PM CDTSpecial Weather StatementOHXGrundy39 min
Jul 8, 9:38 PM CDTSpecial Weather StatementOHXLewis52 min
Jul 8, 9:42 PM CDTSpecial Weather StatementOHXGiles33 min
Jul 8, 9:50 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam70 min
Jul 8, 9:52 PM CDTAreal Flood AdvisoryOHXGiles, Marshall3 hr
Jul 8, 9:53 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Fentress, Jackson, Overton, Putnam and 2 more67 min
Jul 8, 9:56 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more64 min
Jul 8, 10:55 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress35 min
Jul 8, 10:58 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren32 min
Jul 9, 7:27 AM CDTRiver Flood AdvisoryOHXMontgomery, Robertson4 hr
Jul 9, 4:59 PM CDTSpecial Weather StatementOHXPerry46 min
Jul 9, 6:02 PM CDTAreal Flood AdvisoryOHXMaury118 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.